Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1941367, 10 pages
https://doi.org/10.1155/2018/1941367
Research Article

A Sequential Selection Normalized Subband Adaptive Filter with Variable Step-Size Algorithms

1Department of Medical and Mechatronics Engineering, Soonchunhyang University, Asan, Chungnam 31538, Republic of Korea
2Department of Electronic Engineering, Kumoh National Institute of Technology, 61 Daehak-ro (Yangho-dong), Gumi, Gyeongbuk 39177, Republic of Korea

Correspondence should be addressed to Jaegeol Cho; rk.ca.hcs@ohcloegeaj

Received 21 February 2018; Revised 17 May 2018; Accepted 13 June 2018; Published 17 July 2018

Academic Editor: Francesco Riganti-Fulginei

Copyright © 2018 JaeWook Shin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

JaeWook Shin, Hyun Jae Baek, Bum Yong Park, and Jaegeol Cho, “A Sequential Selection Normalized Subband Adaptive Filter with Variable Step-Size Algorithms,” Mathematical Problems in Engineering, vol. 2018, Article ID 1941367, 10 pages, 2018. https://doi.org/10.1155/2018/1941367.